Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hot weather - sweats etc
Jun 15, 2002

Ive peen hiv+ for some years, though I have only started treatment in the last month . My general health has improved gretaly in that time - and I feel WELL. However, I have heared stories of severe sweating and reduced tolerance to heat. As I live in Australia, and am an outdoor sort of person, this is of concern to me - already, in the middle of our winter, I am waking up sweating, and it pours off me in the sun. Which, if any medications are the worst for causing this sort of thing - knowing now may give me some time to adapt medications before summer appears on the horizon

Response from Dr. Henry

From my experience the complaint of unusual amounts of sweating has been idiosyncratic (= not predictable and not linked to any one med or class of meds). In some patients just HIV alone seems to alter their sweating. Most patients do well even in hot conditions as long as they use common sense particularly with adequate hydration. KH



Previous
New Treatment
Next
HIV & Hep C & Interferon

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement